# SDR UALA2013070204636

- Difficulty date: July 2, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 74,391 hours, 27,716 cycles
- Engine: Pwa PW2040
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 648901
- Condition: Faulty
- Location: Overheat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE OVERHEAD LP 2 STATUS MESSAGE,  TROUBLESHOT IAW FIM 26-11-00,   FOUND OVERHEAT DETECTOR DAMAGED.  REPLACED DETECTOR IAW AMM, OPS TESTED OK,  NO FAULTS SHOWING.
